MathSciNet Relay Station
MathSciNet bibliographic data
MR2216040 60B11 (60E10)
Vakhaniya, N. N.; Kvaratskheliya, V. V.; Tarieladze, V. I. Weakly sub-Gaussian random elements in Banach spaces. (Russian) Ukraïn. Mat. Zh. 57 (2005), no. 9, 1187--1208; translation in Ukrainian Math. J. 57 (2005), no. 9, 1387–1412
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement